Matthew Fleeman

Matthew Fleeman
Adjunct Lecturer of Mathematics
High Res Photo


Ph.D. in Mathematics University of South Florida, 2016 (Advisor: D. Khavinson)
B.A. in Mathematics, University of South Florida, 2009


Dr. Fleeman joined the Baylor mathematics department in 2016. Prior to this he was a graduate student at the University of South Florida majoring in mathematics, and an Adjunct Professor for two years at St. Petersburg College. He enjoys playing trombone with the Salvation Army Texas Divisional band, and solving Rubik's cubes.

Research Interests:

Dr. Fleeman's research is in Complex Function Theory, especially in Bergman and Dirichlet spaces. He also does research in Approximation Theory and Operator Theory.


"The Bergman Analytic Content of Planar Domains", M. Fleeman, E. Lundberg, arXiv:1602.03615 [math.CV]

"Approximating z-bar in the Bergman space", M. Fleeman, D. Khavinson, accepted for publication in Contemporary Mathematics

"Extremal domains for self-commutators in the Bergman space", M. Fleeman, D. Khavinson, Complex Anal. Oper. Theory, 9 (2015) 99-111


Sid Richardson Science Building
One Bear Place #97328
Waco, TX 76798

(254) 710-3561